Post Edited By Moderator (Howlyncat) : 7/25/2007 4:25:09 PM (GMT-6)
Hi and welcome. I wish you a good stay here. I am Kitt.
I am so sorry you are having a rough time right now. I too feel that you may need to look at using the crisis phone number.
Please make an appointment to see your physician again ASAP and remember ER's are open 24/7 and you are always welcome to go to one for an Emergency Medical Screening Exam.
Lexapro may be your culprit. I have never used Paxil and Nexium doesn't seem likely although this is a question for your physician.
I know how it feels to have your med poop out on you. I am so glad you have joined our group. We Welcome you with open arms. Stay with us and keep posting.
The Paxil withdrawl can be nasty, that has been posted by others on here. I am glad your going to see you physician.
I wish you the best on the med switch out. I know where your coming from and what your going through so don't give up. We are here for you. There is always hope thow it may not seem like it right now.
OH, dang, I am so sorry that you had to cancel your appointment. Is there a chance you could call the physician and ask about the meds. I really think it is your switching meds causing a lot of your sx.
How about the job, are you truly glad you got the offer. Remember it is ok to give it a good try and if does not work out you can change your mind.
You are never locked into anything.
Keep posting and tell us a bit more, maybe we will see something else that may be triggering all of this right now.